# SDR 0501033247

- Difficulty date: July 17, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 38,898 hours, 17,074 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Oven
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A BURNING ODOR WAS NOTED IN THE COCKPIT AND SMOKE/HAZE REPORTED IN CABIN.  DECLARED YELLOW EMERGENCY AND RETURNED TO MEM AND LANDED UNEVENTFULLY.  FOUND ROW 25 LEFT OVERHEAD FLUORESCENT LAMP INOP.  FOUND NO EVIDENCE OF BURNED PINS.  RELAMPED AND CHECKED OK.  NOTED BURNED CONNECTOR PIN ON NR 1 OVEN CONTROLLER.  REPLACED NR 1 OVEN CONTROLLER AND CHECKED GOOD.  REPLACED AVIONICS VENTILATION FILTER.  PRESSURIZED AIRCRAFT, RAN ALL ELECTRICS AND LIGHTS, CHECKED OK.   AIRCRAFT RETURNED TO SERVICE.
